# SDR DL767980420

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delamination
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE LT WING NR 5 SLAT WAS FOUND WITH A 1 INCH DIAMETER AREA OF DELAMINATION.  THE DAMAGE WAS REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364049-14AD.
